MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/1471-2369-7-10

Медицинская библиотека · BMC nephrology · 2006

Gitelman-like syndrome after cisplatin therapy: a case report and literature review.

Panichpisal Kessarin, Angulo-Pernett Freddy, Selhi Sharmila, Nugent Kenneth M

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

BACKGROUND

Cisplatin is a well-known nephrotoxic antineoplastic drug. Chronic hypokalemic metabolic alkalosis with hypomagnesemia and hypocalciuria is one of the rare complications associated with its use.

CASE PRESENTATION: A 42-year-old woman presented with a 20 year-history of hypokalemic metabolic alkalosis with hypomagnesemia and hypocalciuria after cisplatin-based chemotherapy for ovarian cancer. This patient has had chronic muscle aches and fatigue and has had episodic seizure-like activity and periodic paralysis. Only thirteen other patients with similar electrolyte abnormalities have been described in the literature. This case has the longest follow-up.

CONCLUSION

Cisplatin can cause permanent nephrotoxicity, including Gitelman-like syndrome. This drug should be considered among the possible causes of chronic unexplained electrolyte disorders.

Для цитирования: Panichpisal Kessarin, Angulo-Pernett Freddy, Selhi Sharmila, Nugent Kenneth M. Gitelman-like syndrome after cisplatin therapy: a case report and literature review.. BMC nephrology. 2006. DOI: 10.1186/1471-2369-7-10.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.